# SDR UF6A990508

- Difficulty date: May 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857AW
- Make and model: Bag ATP
- Aircraft serial: 2034
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: JD574J0001003
- Condition: Cracked
- Location: Bs 117
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - LEFT HORIZONTAL STABILIZER HAS A CRACK ON THE INBOARD LEADING EDGE TOP ATTACHMENT ANGLE AT STATION 117.00.  MAINTENANCE CUT OUT DAMAGED AREA AND FABRICATED DOUBELR IAW BAE ATP SRM 51-60-02 FIGURE 2.  AREA WAS ALODINED AND PRIMED.  (M)
